# SDR SWAA011948

- Difficulty date: July 9, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 1,947 hours, 5,437 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK SWA SI 11075-55, FOUND LT ELEVATOR TAB HINGE BUSHINGS WORN AT HINGE'S NR 2, 3 & 4.  REMOVED AND REPLACED HINGE BUSHINGS PER MM.
